pediatrician-icon
Ciplar 10 to my kid who is 2 and half
My son has hemangioma and has been on ciplar 10 for a year every night. He started developing leg pain now and i consulted an another doctor who advised me to stop it. How do i stop it
225 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Please consult your isn't doctor who started ciplar. He will guide you.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.